# SDR MASA2023011650006

- Difficulty date: January 15, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000747
- Aircraft time: 17,051 hours, 10,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT FLASHLIGHT LED NOT FLASHING.  REPLACED BATTERY PACK.
